# SDR JJBA2012012020201

- Difficulty date: January 20, 2012
- Submitted: January 21, 2012
- Operation: Air carrier
- Aircraft: N379PH
- Make and model: Dhav DHC8202
- Aircraft serial: 530
- Aircraft time: 26,541 hours, 37,061 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 2002BL
- Condition: Inoperative
- Location: Zone 100
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ROW 1 EMERGENCY FLOOR LIGHT STRIP WAS FOUND TO BE INOPERATIVE DURING A PRE-FLIGHT INSPECTION BY AIRCREW.  GROUND MX CREW REPLACED THE LIGHT STRIP, PERFORMED AN OPS CHECK, AND SYS FOUND TO BE SATISFACTORY.  ACFT WAS RETURNED TO FLIGHT STATUS.
